# SDR AALA20010121

- Difficulty date: January 9, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BOTTOM CENTER WING SKIN HAS CORROSION AROUND HI-LOCK IN PLEUM CHAMBER ABOVE RIGHT PRIMARY HEAT EXCHANGER STRINGER 5 RBL 27.  REMOVED CORROSION AND INSTALLED DOUBLER PER ESO 11697 DATED 1108101.  (M)
